# SDR ASAA2025073160070

- Difficulty date: July 31, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N267AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60581
- Aircraft time: 29,992 hours, 9,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT, SUB SCUFF PLATE STRUCTURE HAS AREAS OF CORROSION. GROUNDED - YES. REMOVED CORROSION AT AFT CARGO DOOR CUTOUT WEB, FOUND TO BE OUT OF LIMITS. ORIGINAL MAT. THICKNESS IS .050, MAT. LOSS .008, MAT. REMAINING IS .042 IAW B737-900ER SRM 53-60-15-1A-1. REPLACED AFT CARGO DOOR CUTOUT WEB IAW BAC DWG 146A8120 REV. A AND BAC DWG 146A8340 REV:-, AND IAW SRM 51-40-02 AND SRM 51-40-05.
